# SDR CALA9901707

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  THE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  THE GEAR WAS CYCLED AND RETRACTION WAS SUCCESSFUL WITH ALL GEAR INDICATION LIGHTS GREEN.  THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  A NOSE STRUT FULL SERVICE WAS PERFORMED IAW MM 32-21-02, PAGE 301-304A.  A NOSE GEAR EXTENSION AND RETRACTION CHECK WAS PERFORMED IAW MM 32-30-00, PAGE 201-206 AND NOSE GEAR OPERATION CHECKED GOOD.
